Super irritated, less desire to socialize and haven't been able to achieve gratification in certain areas ...
Hello tammy, Your being highly agitated is not a normal, side effect. Its considered to be a serious one and you should notify your doctor as soon as you can. Lack of libido is a very common, normal side effect associated with zoloft. What is often done is that the dose is cut back, that sometimes does the trick. Also, its known that if left alone, this problem will disappear on its own. But the agitation, irritability, is cosidered adverse, so again,please notify your doctor. best to you,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2012 • 1 answer
Posted 7 Dec 2012 • 2 answers
Posted 23 Jan 2014 • 3 answers
My Dr Just increased my dosage of Zoloft a week ago, and I am noticing some side effects. Has anyone
Posted 14 May 2014 • 1 answer
Posted 16 Sep 2015 • 1 answer